# SDR ASOA201703285032

- Difficulty date: March 28, 2017
- Submitted: April 6, 2017
- Operation: Air carrier
- Aircraft: N730EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10141
- Aircraft time: 31,350 hours, 22,238 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: MM67035302005
- Condition: Corroded
- Location: Bs 977-1037
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, THE FLOOR SUPPORT AT LBL 9, BETWEEN BS 977 & 1037 WAS FOUND CORRODED BEYOND LIMITS.  REPAIRED THE FLOOR SUPPORT IAW EO700-53-10-00046, REV 0, SRM 53-00-41-201-001-A01, AND REO 670-53-0-029, REV A.
